Journal Article

Logic, Mathematics and Philosophy

Alex Oliver

in The British Journal for the Philosophy of Science

Published on behalf of British Society for the Philosophy of Science

Volume 51, issue 4, pages 857-873
Published in print December 2000 | ISSN: 0007-0882
Published online December 2000 | e-ISSN: 1464-3537 | DOI: http://dx.doi.org/10.1093/bjps/51.4.857
Logic, Mathematics and Philosophy

More Like This

Show all results sharing these subjects:

  • Philosophy of Science
  • Science and Mathematics

GO

Show Summary Details

Journal Article.  0 words. 

Subjects: Philosophy of Science ; Science and Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.